# SDR AALA20170106016

- Difficulty date: January 3, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 47,134 hours, 14,691 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480014
- Part serial: C8012
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. FIRST OFFICER WINDSHIELD SHATTERED. REMOVED AND REPLACED WINDSHIELD IAW AMM 56-11-01. OPERATIONAL CHECK GOOD.
